MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC201000
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 10/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported to gore: on (b)(6) 2025, a patient was treated for a chronic dissection.The dissection had been present for 20 years, but more recently the false lumen had begun growing, shrinking the space in the true lumen.The procedure used a gore® excluder® conformable aaa endoprosthesis trunk (cxt) device, a gore® excluder® aaa endoprosthesis contralateral leg device and two gore® tag® conformable thoracic stent graft with active control system (ctag) devices; one in the descending thoracic aorta, and one physician modified graft (pmg) with fenestrations in the thoracoabdominal aorta.Devices were introduced through the right-side using a 22fr gore® dryseal flex introducer sheath (dsf).The procedure began with a septotomy, from the primary entry tear (pet) in the proximal descending thoracic aorta, all the way to the right common iliac.Next the cxt was placed infrarenally, with a 20mm flared contralateral leg device placed in the right iliac, just proximal to the internal/external bifurcation.The pmg was placed next, with the distal end landing in the cxt device.3 icast stents were placed into the fenestrations into the left renal artery, sma, and celiac artery.Finally, another ctag was placed proximally covering the pet.The graft was ballooned around the pet using a gore® tri-lobe balloon catheter, and around the excc using a gore® molding & occlusion balloon.There was lots of bleeding from the right common femoral artery, even with a 22fr dsf inside, so the physician had to repair the artery.The case finished at 3:30pm, with the patient stable and doing well.At 5:30pm, the patient's pressure dropped, and was rushed to the icu for an angio, which showed that the right iliac had ruptured at an unknown location.The patient was returned to the operating room, and two contralateral limbs were implanted, extending into the external iliac.A viabahn was also placed across the patch in the femoral artery.So much blood had leaked into the retroperitoneal that the physician converted to open repair to remove the blood.Reportedly, the right iliac measured 17mm before the procedure.No imaging is available.
 
Additional Manufacturer Narrative
H.6.Investigation conclusions code d15: there is insufficient information available for gore to reasonably draw conclusions related to aspects of the event, therefore conclusion code ¿d15: cause not established¿ is being used.Insufficient information may include limited or missing relevant medical records, involvement of multiple implanted devices (including non-gore devices) in the field of treatment, patient non-compliance, and/or a general lack of available detail or specificity related to an adverse event and/or device.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Added h6 investigation conclusions code d12.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
bryce wargin
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23649275
Report Number3013164176-2025-02782
Device Sequence Number14678240
Product Code MIH
UDI-Device Identifier00733132618590
UDI-Public(01)00733132618590(17)271027
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberPLC201000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale